# SDR CA130401002

- Difficulty date: March 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW121
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING APPROACH, THE PILOT RECEIVED A LOW OIL PRESSURE WARNING ON ENGINE NR 2. THE ENGINE WAS SHUTDOWN, SECURED AND AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED AT DESTINATION.  POST FLIGHT TROUBLESHOOTING FOUND THAT THE OIL PRESSURE WOULD ONLY GO UP TO 50 PSI AT FULL POWER. TROUBLESHOOTING IS ONGOING.
